MAUDE Adverse Event Report: MOOG MEDICAL DEVICES GROUP CURLIN 6000 CMS IV INFUSION PUMP

MOOG MEDICAL DEVICES GROUP CURLIN 6000 CMS IV INFUSION PUMP
Model Number 360-1400P
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to mmd for investigation.A dhr review was completed and did not show the currently reported issue.Because the device was not returned to mmd, an investigation could not be completed.This report will be updated if the device is returned to mmd.
 
Event or Problem Description
The initial reporter stated that they had observed air in the line instead of liquid during their infusion.They stated the pump did not alarm.Mmd did follow up with the initial reporter, who stated that the patient had not experienced any adverse effects due to the complaint, and that they had no information regarding the infusion.No other information was provided.(b)(4).

Brand Name
CURLIN 6000 CMS IV INFUSION PUMP
Common Device Name
INFUSION PUMP
Manufacturer (Section D)
MOOG MEDICAL DEVICES GROUP
4314 zevex park lane
salt lake city UT 84123
Manufacturer (Section G)
MOOG MEDICAL DEVICES GROUP
4314 zevex park lane
salt lake city UT 84123
Manufacturer Contact
kristin egelhoff
4314 zevex park lane
salt lake city, UT 84123
8012641001
MDR Report Key25597869
Report Number1722139-2026-00159
Device Sequence Number13254883
Product Code FRN
UDI-Device Identifier10814844000365
UDI-Public10814844000365
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K981816
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number360-1400P
Device Catalogue Number360-1400P
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Initial Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/20/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age55 YR
Patient SexUnknown